Vol. 8, No. 5, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The final log canonical model of $\overline{\mathcal{M}}_6$

Fabian Müller

Vol. 8 (2014), No. 5, 1113–1126
Abstract

We describe the birational model of ¯6 given by quadric hyperplane sections of the degree-5 del Pezzo surface. In the spirit of the genus-4 case treated by Fedorchuk, we show that it is the last nontrivial space in the log minimal model program for ¯6. We also obtain a new upper bound for the moving slope of the moduli space.

Keywords
moduli space of curves, genus 6, log canonical model, moving slope
Mathematical Subject Classification 2010
Primary: 14H10
Secondary: 14E30, 14H45
Milestones
Received: 17 June 2013
Revised: 6 April 2014
Accepted: 19 May 2014
Published: 16 September 2014
Authors
Fabian Müller
Humboldt-Universität zu Berlin
Unter den Linden 6
D-10099 Berlin
Germany